Fundamental groups of Kähler manifolds and geometric group theory
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1022, 17 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2011__339__305_0,
     author = {Burger, Marc},
     title = {Fundamental groups of K\"ahler manifolds and geometric group theory},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1022},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1356.32001},
     mrnumber = {2906358},
     language = {en},
     url = {archive.numdam.org/item/AST_2011__339__305_0/}
}
Burger, Marc. Fundamental groups of Kähler manifolds and geometric group theory, dans Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1022, 17 p. http://archive.numdam.org/item/AST_2011__339__305_0/

[1] J. Amorós, M. Burger, K. Corlette, D. Kotschick & D. Toledo - Fundamental groups of compact Kähler manifolds, Mathematical Surveys and Monographs, vol. 44, Amer. Math. Soc., 1996. | MR 1379330 | Zbl 0849.32006

[2] D. Arapura - "Geometry of cohomology support loci for local systems. I", J. Algebraic Geom. 6 (1997), p. 563-597. | MR 1487227 | Zbl 0923.14010

[3] D. Arapura, P. Bressler & M. Ramachandran - "On the fundamental group of a compact Kähler manifold", Duke Math. J. 68 (1992), p. 477-488. | Article | MR 1194951 | Zbl 0783.57009

[4] D. Arapura & M. Nori - "Solvable fundamental groups of algebraic varieties and Kähler manifolds", Compositio Math. 116 (1999), p. 173-188. | Article | MR 1686777 | Zbl 0971.14020

[5] A. Beauville - "Annulation du H 1 pour les fibrés en droites plats", in Complex algebraic varieties (Bayreuth, 1990), Lecture Notes in Math., vol. 1507, Springer, 1992, p. 1-15. | Article | MR 1178716 | Zbl 0792.14006

[6] R. Bieri, W. D. Neumann & R. Strebel - "A geometric invariant of discrete groups", Invent. Math. 90 (1987), p. 451-477. | Article | EuDML 143518 | MR 914846 | Zbl 0642.57002

[7] R. Bieri & R. Strebel - "Valuations and finitely presented metabelian groups", Proc. London Math. Soc. 41 (1980), p. 439-464. | Article | MR 591649 | Zbl 0448.20029

[8] R. Bieri & R. Strebel, "Geometric invariants for discrete groups", unpublished monograph, 1992.

[9] E. Breuillard - "On uniform exponential growth for solvable groups", Pure Appl. Math. Q. 3 (2007), p. 949-967. | Article | MR 2402591 | Zbl 1147.20027

[10] A. Brudnyi - "Solvable matrix representations of Kähler groups", Differential Geom. Appl. 19 (2003), p. 167-191. | Article | MR 2002658 | Zbl 1047.20026

[11] F. Campana - "Remarques sur les groupes de Kähler nilpotents", Ann. Sci. École Norm. Sup. 28 (1995), p. 307-316. | Article | EuDML 82384 | Numdam | MR 1326670 | Zbl 0829.32006

[12] F. Campana, "Ensembles de Green-Lazarsfeld et quotients résolubles des groupes de Kähler", J. Algebraic Geom. 10 (2001), p. 599-622. | MR 1838973 | Zbl 1072.14512

[13] E. M. Chirka - Complex analytic sets, Mathematics and its Applications (Soviet Series), vol. 46, Kluwer Academic Publishers Group, 1989. | MR 1111477 | Zbl 0683.32002

[14] T. Delzant - "Trees, valuations and the Green-Lazarsfeld set", Geom. Funct. Anal. 18 (2008), p. 1236-1250. | Article | MR 2465689 | Zbl 1229.20022

[15] T. Delzant, "L'invariant de Bieri-Neumann-Strebel des groupes fondamentaux des variétés kählériennes", Math. Ann. 348 (2010), p. 119-125. | Article | MR 2657436 | Zbl 1293.32030

[16] T. Delzant & M. Gromov - "Cuts in Kähler groups", in Infinite groups: geometric, combinatorial and dynamical aspects, Progr. Math., vol. 248, Birkhäuser, 2005, p. 31-55. | MR 2195452 | Zbl 1116.32016

[17] A. Dimca & A. I. Suciu - "Which 3-manifold groups are Kähler groups?", J. Eur. Math. Soc. (JEMS) 11 (2009), p. 521-528. | Article | EuDML 277585 | MR 2505439 | Zbl 1217.57011

[18] R. E. Gompf - "A new construction of symplectic manifolds", Ann. of Math. 142 (1995), p. 527-595. | Article | MR 1356781 | Zbl 0849.53027

[19] M. Green & R. Lazarsfeld - "Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville", Invent. Math. 90 (1987), p. 389-407. | Article | EuDML 143515 | MR 910207 | Zbl 0659.14007

[20] M. Green & R. Lazarsfeld, "Higher obstructions to deforming cohomology groups of line bundles", J. Amer. Math. Soc. 4 (1991), p. 87-103. | Article | MR 1076513 | Zbl 0735.14004

[21] M. Gromov - "Sur le groupe fondamental d'une variété kählérienne", C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), p. 67-70. | MR 983460 | Zbl 0661.53049

[22] M. Gromov, "Kähler hyperbolicity and L 2 -Hodge theory", J. Differential Geom. 33 (1991), p. 263-292. | Article | MR 1085144 | Zbl 0719.53042

[23] J. R. J. Groves - "Soluble groups with every proper quotient polycyclic", Illinois J. Math. 22 (1978), p. 90-95. | MR 474887 | Zbl 0366.20017

[24] F. E. A. Johnson & E. G. Rees - "On the fundamental group of a complex algebraic manifold", Bull. London Math. Soc. 19 (1987), p. 463-466. | Article | MR 898726 | Zbl 0608.53061

[25] L. Katzarkov - "Nilpotent groups and universal coverings of smooth projective varieties", J. Differential Geom. 45 (1997), p. 336-348. | Article | MR 1449976 | Zbl 0876.14008

[26] B. Klingler - "Kaehler groups and duality", preprint arXiv: 1005.2836.

[27] B. Klingler, "On the cohomology of Kaehler groups", preprint arXiv: 1005.2835.

[28] B. Klingler, V. Koziarz & J. Maubon - "On the second cohomology of Kaehler groups", preprint arXiv: 1004.3130. | MR 2795513

[29] J. Kollár - Shafarevich maps and automorphic forms, M. B. Porter Lectures, Princeton Univ. Press, 1995. | Article | MR 1341589 | Zbl 0871.14015

[30] D. Mcduff & D. Salamon - Introduction to symplectic topology, Oxford Math. Monographs, The Clarendon Press Oxford Univ. Press, 1998. | MR 1698616 | Zbl 1066.53137

[31] T. Napier & M. Ramachandran - "Hyperbolic Kähler manifolds and proper holomorphic mappings to Riemann surfaces", Geom. Funct. Anal. 11 (2001), p. 382-406. | Article | MR 1837366 | Zbl 1003.32005

[32] T. Napier & M. Ramachandran, "Filtered ends, proper holomorphic mappings of Kähler manifolds to Riemann surfaces, and Kähler groups", Geom. Funct. Anal. 17 (2008), p. 1621-1654. | Article | MR 2377498 | Zbl 1144.32017

[33] R. Pink & D. Roessler - "A conjecture of Beauville and Catanese revisited", Math. Ann. 330 (2004), p. 293-308. | Article | MR 2089427 | Zbl 1064.14048

[34] D. J. S. Robinson - A course in the theory of groups, Graduate Texts in Math., vol. 80, Springer, 1996. | MR 1357169 | Zbl 0836.20001

[35] M. Sageev - "Ends of group pairs and non-positively curved cube complexes", Proc. London Math. Soc. 71 (1995), p. 585-617. | Article | MR 1347406 | Zbl 0861.20041

[36] P. Scott - "Ends of pairs of groups", J. Pure Appl. Algebra 11 (1977/78), p. 179-198. | Article | MR 487104 | Zbl 0368.20021

[37] J-P. Serre - "Sur la topologie des varietés algébriques en caractéristique p", in Symposium internacional de topología algebraica, International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, p. 24-53. | MR 98097 | Zbl 0098.13103

[38] J-P. Serre, "Arbres, amalgames, SL 2 ", Astérisque 46 (1977). | Numdam | MR 476875 | Zbl 0369.20013

[39] C. Simpson - "Lefschetz theorems for the integral leaves of a holomorphic one-form", Compositio Math. 87 (1993), p. 99-113. | EuDML 90230 | Numdam | MR 1219454 | Zbl 0802.58004

[40] C. Simpson, "Subspaces of moduli spaces of rank one local systems", Ann. Sci. École Norm. Sup. 26 (1993), p. 361-401. | Article | EuDML 82344 | Numdam | MR 1222278 | Zbl 0798.14005

[41] D. Toledo - "Examples of fundamental groups of compact Kähler manifolds", Bull. London Math. Soc. 22 (1990), p. 339-343. | Article | MR 1058308 | Zbl 0711.57024

[42] D. Toledo, "Projective varieties with non-residually finite fundamental group", Publ. Math. I.H.É.S. 77 (1993), p. 103-119. | Article | EuDML 104086 | Numdam | MR 1249171 | Zbl 0818.14009

[43] C. Voisin - Hodge theory and complex algebraic geometry. I, Cambridge Studies in Advanced Math., vol. 76, Cambridge Univ. Press, 2002. | MR 1967689 | Zbl 1005.14002

[44] C. Voisin, "On the homotopy types of compact Kähler and complex projective manifolds", Invent. Math. 157 (2004), p. 329-343. | Article | MR 2076925 | Zbl 1065.32010

[45] D. T. Wise - "Cubulating small cancellation groups", Geom. Funct. Anal. 14 (2004), p. 150-214. | Article | MR 2053602 | Zbl 1071.20038